# SDR 2009FA0001070

- Difficulty date: November 20, 2009
- Submitted: December 21, 2009
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Part serial: MDR00147
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH TURBOCHARGERS WERE INCORRECTLY ASSEMBLED IAW TURBOCHARGER OVERHAUL MANUAL 400660-000, REV A VOLUME 1 & 2, PAGE 2-670-01, ITEM 26 (WASHER) WAS ON THE WRONG SIDE OF THE BEARING.  ITEM 26 WAS INSTALLED ON THE TURBINE WHEEL SIDE OF BEARING ITEM 25.
